# SDR 08FDEA04298

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 51,186 hours, 36,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457235
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTES AND HOLES BS 620 TO 635 S25R.
